Atiq ur Rehman, PhD


Atiq ur Rehman, PhD
Assistant Professor
Department of Mathematics
COMSATS University Islamabad, Attock Campus
Kamra Road, Attock - PAKISTAN.

Email: Atiq@MathCity.org, atiq@cuiatk.edu.pk

Field of Research: Difference and functional equations, Real functions, Inequalities in monotonic and convex functions

Research Article

  1. G. Farid, A.U. Rehman, S. Ullah, A. Nosheen, M. Waseem and Y. Mehboob, Opial-type inequalities for convex functions and associated results in fractional calculus, Advanced in Difference Equations, 2019:152 (2019), 1-13.
  2. A.U.Rehman, G. Farid, W. Iqbal, More about Petrović’s inequality on coordinates via m-convex functions and related results. Kragujevac Journal of Mathematics, 44(3) (2020), 335-351.
  3. Asif Waheed, A. U. Rehman, M. I. Qureshi, F. A. Shah, K. A. Khan, and G. Farid, On Caputo k-fractional derivatives and associated inequalities, IEEE Access, 7 (2019), 32137-32145.
  4. A. Ur Rehman, G. Farid, Vishnu Narayan Mishra, Generalized convex function and associated Petrovic’s inequality, International Journal of Analysis and Applications 17(1) (2019), 122-131.
  5. G. Farid, A. Javed, A.U. Rehman, Fractional integral inequalities of Hadamard-type for m-convex functions via Caputo k-fractional derivatives, Journal of Fractional Calculus and Applications, 10(1) (2019), 120-134.
  6. G. Farid, A. Ur Rehman, and S. Mehmood, Hadamard and Fejer-Hadamard type integral inequalities for harmonically convex functions via an extended generalized Mittag-Leffler function, Journal of Mathematical and Computational Science, 8(5) (2018), 630-643.
  7. Ghulam Farid, Atiq Ur Rehman, Moquddsa Zahra, On Generalizations of Hadamard Inequalities for Fractional Integrals, Iranian Journal of Mathematical Sciences and Informatics, 13(2) (2018), 71-81.
  8. G. Farid, K.A. Khan, N.Latif, A.U.Rehman and S. Mehmood, General fractional integral inequalities for convex and m-convex functions via an extended generalized Mittag-Leffler function, Journal of Inequalities and Applications, 2018 Art. ID 243 (2018), 12pp.
  9. Atiq Ur Rehman, Ghulam Farid and Qurat ul Ain, Hadamard and Fejér Hadamard inequalities for (h−m)−convex functions via fractional integral containing the generalized Mittag-Leffler function, Journal of Scientific Research & Reports, 18(5) (2018), 1-8.
  10. Asif Waheed, Ghulam Farid, Atiq Ur Rehman, Waqas Ayub, k-Fractional integral inequalities for harmonically convex functions via caputo k-fractional derivatives, Bull. Math. Anal. Appl. 10(1) (2018), 55-67.
  11. Atiq Ur Rehman, M. Hassaan Akbar and G. Farid, On Giaccardi’S inequality and associated functional in the plane, Int. J. Analysis Appl. 16(2) (2018), 178-192.
  12. Atiq Ur Rehman, G. Farid and Qurat Ul Ain, Hermite-Hadamard Type Inequalities For (h−m)−Convexity, Electron J. Math. Anal. Appl. 6(2) (2018), 317-329.
  13. Ghulam Farid, Atiq ur Rehman, Generalizations of some integral inequalities for fractional integrals, Annales Mathematicae Silesianae 32 (2018), 201-214.
  14. G. Abbas, G. Farid, K.A. Khan, A.U. Rehman, Generalized fractional integral inequalities for harmonically convex functions, Journal of Mathematical Analysis, 8(4) (2017), 1-16.
  15. Waqas Ayub, Ghulam Farid and Atiq Ur Rehman, Generalization of the Fejer-Hadamard type inequalities for p-convex functions via k-fractional integrals, Communication in Mathematical Modeling and Applications, 2(3) (2017), 1-15.
  16. G. Farid, A. Javed, Atiq ur Rehman, On Hadamard inequalities for n-times differentiable functions which are relative convex via Caputo k-fractional derivatives, Nonlinear Analysis Forum 22(2) (2017), 17–28.
  17. G. Farid, Atiq ur Rehman, M. Usman, Ostrowski type fractional integral inequalities for s-Godunova-Levin functions via k-fractional integrals, Proyecciones J. Math. 36(4) (2017), 753-767.
  18. Ghulam Farid, Atiq ur Rehman, Bushra Tariq, On Hadamard-type inequalities for m-convex functions via Riemann-Liouville fractional integrals, Stud. Univ. Babe¸ s-Bolyai Math. 62(2) (2017), 141–150
  19. Ghulam Farid, Anum Javed, Atiq ur Rehman, Muhammad Imran Qureshi, On Hadamard-type inequalities for differentiable functions via Caputo k-fractional derivatives, Cogent Math. 4 Article ID 1355429 (2017), 12 pp.
  20. Ghulam Abbas, Khuram Ali Khan, Ghulam Farid, Atiq Ur Rehman, Generalizations of some fractional integral inequalities via generalized Mittag-Leffler function, J. Inequal. Appl., 2017, Article ID 121, (2017), 10 pp.
  21. Ghulam Farid, Atiq Ur Rehman, Summiya Rafique, More on Ostrowski and Ostrowski-Gruss type inequlities, Communications in Optimization Theory, 2017 (2017), Article ID 15, pp. 1-9.
  22. G. Farid, A. U. Rehman, B. Tariq, A. Waheed, On Hadamard type inequalities for m-convex functions via fractional integrals, J. Inequal. Spec. Funct. 7(4) (2016), 150-167.
  23. Atiq Ur Rehman, Gulam Farid, Moquddsa Zahra, On Hadamard-type inequalities for k-fractional integrals, Konuralp J. Math. 4(2) (2016), 79-86.
  24. Atiq Ur Rehman, Gulam Farid, Sidra Malik, A generalized Hermite-Hadamard inequality for coordinated convex function and some associated mappings, Journal of Mathematics, 2016 Article ID 1631269, (2016), 9 pp.
  25. Ghulam Farid, Atiq ur Rehman and Moquddsa Zahra, On Hadamard Inequalities for relative convex functions via fractional integrals, Nonlinear Anal. Forum 21(1) (2016), 77–86.
  26. Ghulam Farid, Atiq ur Rehman, and Moquddsa Zahra. On Hadamard inequalities for k-fractional integrals, Nonlinear Funct. Anal. Appl. 21(3) (2016), 463–478.
  27. Atiq Ur Rehman, Muhammad Mudessir, Hafiza Tahira Fazal, and Ghulam Farid. Petrović’s inequality on coordinates and related results, Cogent Math. 3(1) Article ID 1227298 (2016), 11 pp.
  28. G. Farid, Atiq Ur Rehman and J. Pečarić, On generalization of K-divergence, its order relation with J-divergence and related results, Proyecciones, 35(4) (2016), 383–395.
  29. Atiq ur Rehman, and Ghulam Farid, On Chebyshev Functional and Ostrowski-Gruss Type Inequalities for Two Coordinates, Int. J. Analysis Appl. 12(2) (2016), 180-187.
  30. G. Farid, and Atiq ur Rehman, Generalization of the Fejér-Hadamard’s Inequality for Convex Function on Coordinates, Commun. Korean Math. Soc. 31(1) (2016), 53–64.
  31. G. Farid, M. Marwan, and A. U. Rehman, Fejer-Hadamard inequality for convex functions on the coordinates in a rectangle from the plane, Int. J. Analysis Appl. 10(1) (2016), 40-47.
  32. G. Farid, M. Marwan and Atiq ur Rehman, New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions, J. Inequal. Appl. 2015 Article ID 283 (2015), 11pp.
  33. K.M. Awan, J. Pečarić, Atiq ur Rehman, Steffensen’s generalization of Chebyshev inequality, J. Math. Inequal. 9 (1) (2015), 155-163.
  34. S.I. Butt, J. Pečarić, Atiq ur Rehman, Non–symmetric Stolarsky means, J. Math. Inequal. 7(2) (2013), 227-237.
  35. J. Pečarić , Atiq Ur Rehman, On Logarithmic Convexity for Giaccardi's Difference, Rad HAZU 515 (2013), 1–10.
  36. J. Pečarić, Atiq ur Rehman, Giaccardi's inequality for convex-concave antisymmetric functions and applications, Southeast Asian Bull. Math. 36 (2012), 863–874.
  37. S.I. Butt, J. Pečarić, Atiq ur Rehman, Exponential convexity for Petrović and related functionals, J. Inequal. Appl. 2011 Article ID 89 (2011), 16 pp.
  38. J. Pečarić, Atiq ur Rehman, On Exponential Convexity for Power Sums and Related Results, J. Math. Inequal. 5(2) (2011), 265–274.
  39. G. Farid, J. Pečarić, Atiq ur Rehman, On Refinements of Aczél, Popoviciu, Bellman's Inequalities and Related Results, J. Inequal. Appl. 2010, Article ID 579567 (2010), 17 pp.
  40. J. Jakšetic, J. Pečarić, Atiq ur Rehman, On Stolarsky and related means, Math. Inequal. Appl. 13(4) (2010), 899–909.
  41. M. Anwar, J. Jakšetic, J. Pečarić, Atiq ur Rehman, Exponential convexity, positive semi-definite matrices and fundamental inequalities, J. Math. Inequal. 4(2) (2010), 171–189.
  42. J. Jakšetic, J. Pečarić, Atiq ur Rehman, Cauchy means involving Chebyshev functional, Proc. A. Razmadze Math. Inst. 151 (2009), 43–54.
  43. J. Pečarić, Atiq ur Rehman, Cauchy means introduced by an inequality of Levin and Steckin, East J. Approx. 15(4) (2009), 515–524.
  44. J. Pečarić, Atiq ur Rehman, On logarithmic convexity for power sums and related results, J. Inequal. Appl., 2008, Article ID 389410 (2008), 9 pp.
  45. J. Pečarić, Atiq ur Rehman, On logarithmic convexity for power sums and related results. II, J. Inequal. Appl. 2008, Art. ID 305623 (2008), 12 pp.

Send a message
  • atiq
  • Last modified: 3 months ago
  • by Dr. Atiq ur Rehman